| Model Number |
FX3608SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/09/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx3608swc was removed on (b)(6) 2020 due to failure to osseointegrate 11 months after implantation.The patient has no significant medical history.The doctor noted periodontal disease and bone resorption during explantation.The patient has recovered without complications.